# SDR AALA202212205779

- Difficulty date: December 16, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 72,205 hours, 33,046 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR CONTROL HANDLE DIFFICULT TO OPERATE 2R. MAINTENANCE LUBRICATED GIRT BAR ARMING LATCHES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
